# SDR CA071213001

- Difficulty date: December 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,060 hours
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P09
- Condition: Failed
- Location: Engine
- Part time: 29,540 hours
- Component: Engine, Ge
- Component part number: CF343A1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW RECEIVED RED NR 2 ENG LOW OIL PRESS MESSAGE AND GAUGE INDICATION FOR NR 2 ENGINE SHOWED (0) PSI, CREW ELECTED TO SHUTDOWN ENGINE AND RETURN TO DEPARTURE AIRPORT, NORMAL LANDING. MAINTENANCE FOUND NR 2 ENGINE, OIL LUBE/SCAVENGE PUMP ROTATES FREELY WITH NO PRESSURE OUTPUT.  PUMP TO BE SENT OUT TO VENDOR FOR INVESTIGATION.  OIL PUMP INFORMATION: MFG CO P/N 99207SOCN6087T04P09, CODE IDENT 86329, REF 4406-9 S/N NMAAD498 TSN 29540HR / 24208CY , TSO 367HR / 309CY.(TC NR 20071213001)
